Scolecophedian Arboreality Revisited

Das, I. and Wallach, V. (1998) Scolecophedian Arboreality Revisited. Herpetological Review, 29 (1). pp. 15-16. ISSN 0018-084X

[img]
Preview
PDF
Scolecophidian arboreality revisited (abstract).pdf

Download (320kB) | Preview
Item Type: Article
Uncontrolled Keywords: Scolecophedian, Arboreality, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education, research, Universiti Malaysia Sarawak
Subjects: Q Science > Q Science (General)
Q Science > QL Zoology
Divisions: Academic Faculties, Institutes and Centres > Institute of Biodiversity and Environmental Conservation
Depositing User: Karen Kornalius
Date Deposited: 04 May 2016 02:24
Last Modified: 04 May 2016 02:24
URI: http://ir.unimas.my/id/eprint/11773

Actions (For repository members only: login required)

View Item View Item